PuSH - Publikationsserver des Helmholtz Zentrums München

Filbir, F. ; Mhaskar, H.N.* ; Prestin, J.*

On a filter for exponentially localized kernels based on Jacobi polynomials.

J. Approx. Theory 160, 256-280 (2009)
DOI Verlagsversion bestellen
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
Let View the MathML source, and for k=0,1, View the MathML source denote the orthonormalized Jacobi polynomial of degree k. We discuss the construction of a matrix H so that there exist positive constants c, c1, depending only on H, α, and β such that View the MathML source Specializing to the case of Chebyshev polynomials, View the MathML source, we apply this theory to obtain a construction of an exponentially localized polynomial basis for the corresponding L2 space.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Spectral approximation; Detection of analytic singularities; Polynomial frames; Filters and mollifiers; Riesz basis
ISSN (print) / ISBN 0021-9045
e-ISSN 1096-0430
Quellenangaben Band: 160, Heft: 1-2, Seiten: 256-280 Artikelnummer: , Supplement: ,
Verlag Elsevier
Begutachtungsstatus Peer reviewed